Browse By Publication: Computers and Mathematics with Applications: an international journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 2.

Chen, Shiping, Liu, Fawang, & Burrage, Kevin (2014) Numerical simulation of a new two-dimensional variable-order fractional percolation equation in non-homogeneous porous media. Computers and Mathematics with Applications: an international journal, 67(9), pp. 1673-1681.
Number of citations in Scopus 13
Number of citations in Web of Science® 7

Zhang, H., Liu, Fawang, Phanikumar, Mantha, & Meerschaert, Mark (2013) A novel numerical method for the time variable fractional order mobile-immobile advection-dispersion model. Computers and Mathematics with Applications: an international journal, 66(5), pp. 693-701.
Number of citations in Scopus 28
Number of citations in Web of Science® 25

This list was generated on Sun Jun 25 13:41:21 2017 AEST.